# SDR USAASB00290

- Difficulty date: October 7, 2000
- Submitted: November 22, 2000
- Operation: Air carrier
- Aircraft: N257AU
- Make and model: Boeing 737201
- Aircraft serial: 22799
- Engine: Pwa JT8D15A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 43,042 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

BWI - FLT 2633 - ON CLIMB-OUT FROM BWI, EN ROUTE TO MCO, THE NR 2 ENGINE EXPERIENCED HIGHER FUEL FLOW THAN THE NR 1 ENIGNE FOR EQUAL THRUST.  HIGHER THAN NORMAL EGT ON TAKEOFF WAS ALSO REPORTED.  CREW HAD TO REDUCE THRUST TO KEEP EGT WITHIN GREEN BAND.  FLIGHT RETURNED TO FIELD AT BWI AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE ASSY PER JOB CARD J271-00-01.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  (M)
